MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 ANDROSTENEDIONE; RADIOIMMUNOASSAY, ANDROSTENEDIONE

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 ANDROSTENEDIONE; RADIOIMMUNOASSAY, ANDROSTENEDIONE
Catalog Number 10381188
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the observation of depressed discordant patient results with androstenedione (and) reagent lot 509 on an immulite® 2000 xpi immunoassay system.The results were reported to the physician(s), who questioned the results.The samples were reprocessed on an alternate immulite 2000 xpi instrument.The repeat results were reported, as the correct result, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the event.
 
Additional Manufacturer Narrative
An outside the united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding the observation of depressed discordant patient results with androstenedione (and) reagent on an immulite® 2000 xpi immunoassay system.The adjustment was valid and quality control (qc) was within range on the date of testing.No events were identified in the system logs that would explain the observed discordant results.The limitations section for the immulite 2000 androstenedione instructions for use states "for diagnostics purposes, the results obtained from this assay should always be used in combination with the clinical examination, patient medical history and other findings".Siemens is investigating.
 
Additional Manufacturer Narrative
Siemens filed initial mdr 1219913-2026-00045 on 20-feb-2026.Additional information 27-mar-2026 siemens evaluated this issue and provided the following conclusion: siemens healthineers reviewed the complaint for discordant androstenedione results when using lot 509 on an immulite 2000 xpi instrument.The processing of these samples employed the same adjustment in effect, performed on (b)(6) 2026, at 3:57 am.The quality controls for the period were approved, with no record of qc rejections between (b)(6).Furthermore, no events were identified in the system logs that would justify the observed discrepancies.Three androstenedione assay reagent wedges were in use during the reported period between (b)(6) at 23:50 pm.System files, including reagent level sense data, were reviewed for the time period the discordant results were generated.The encoder values did not reveal any occurrences of foam or bubbles on the reagent and quality control was in range at the time of testing.The error log was reviewed for this same timeframe and an increase in the frequency of error 237, 'sample pipettor did not level sense', and error 633 'clean dilution well fail-safe triggered', were observed.These errors cannot be ruled out as contributing to the discordant results.An instability or contamination of the androstenedione reagent wedges cannot be ruled out.The customer is operational performing androstenedione testing after the reagent was replaced and calibrated.Immulite 2000 xpi androstenedione lot 509 is performing as intended.A product performance issue has not been identified.No further evaluation of the device is required.In section h6, the investigation findings and investigation conclusion codes were updated.

Brand Name
IMMULITE 2000 ANDROSTENEDIONE
Common Device Name
RADIOIMMUNOASSAY, ANDROSTENEDIONE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy, gwynedd
uk registration # 3002806944
llanberis LL554 EL
UK  LL554EL
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy, gwynedd
uk registration # 3002806944
llanberis LL554 EL
UK   LL554EL
Manufacturer Contact
louise mclaughlin
333 coney street
east walpole, MA 02032
7818564812
MDR Report Key24404965
Report Number1219913-2026-00045
Device Sequence Number21291975
Product Code CIZ
UDI-Device Identifier00630414961026
UDI-Public(01)00630414961026(10)509(17)260718
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2026
Device Catalogue Number10381188
Device Lot Number509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/18/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown